A new method for the sum-edge characteristic polynomials of graphs


Creative Commons License

Öz M. S., Cangül I. N.

BOLETIM DA SOCIEDADE PARANAENSE DE MATEMATICA, vol.40, pp.1-8, 2022 (ESCI)

  • Publication Type: Article / Article
  • Volume: 40
  • Publication Date: 2022
  • Journal Name: BOLETIM DA SOCIEDADE PARANAENSE DE MATEMATICA
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus, zbMATH, Directory of Open Access Journals
  • Page Numbers: pp.1-8
  • Bursa Uludag University Affiliated: Yes